On the angle condition for the perturbation of elliptic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, pp. 253-268
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_2000_4_29_2_253_0,
author = {Landes, R\"udiger},
title = {On the angle condition for the perturbation of elliptic systems},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {253--268},
year = {2000},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 29},
number = {2},
mrnumber = {1784175},
zbl = {0961.35042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2000_4_29_2_253_0/}
}
TY - JOUR AU - Landes, Rüdiger TI - On the angle condition for the perturbation of elliptic systems JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2000 SP - 253 EP - 268 VL - 29 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_2000_4_29_2_253_0/ LA - en ID - ASNSP_2000_4_29_2_253_0 ER -
%0 Journal Article %A Landes, Rüdiger %T On the angle condition for the perturbation of elliptic systems %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2000 %P 253-268 %V 29 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_2000_4_29_2_253_0/ %G en %F ASNSP_2000_4_29_2_253_0
Landes, Rüdiger. On the angle condition for the perturbation of elliptic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, pp. 253-268. http://geodesic.mathdoc.fr/item/ASNSP_2000_4_29_2_253_0/